MathSciNet Relay Station
MathSciNet bibliographic data
MR1273415 (96b:11069) 11F72 (58G25)
Judge, Christopher M. On the existence of Maass cusp forms on hyperbolic surfaces with cone points. J. Amer. Math. Soc. 8 (1995), no. 3, 715–759.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement